# SDR FDEA202001050021

- Difficulty date: January 5, 2020
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 6,029 hours, 2,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 6,029 hours, 2,620 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINT FOUND A MINOR DENT OF THE LE OF THE RH OUTBOARD FLAP; ABOUT 4" LONG X 1" WIDE REPAIRED AREA USING EA H-5750-T0351730 PART 1,
